# SDR CALA2013100491733

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 88,772 hours, 14,009 cycles
- Engine: Pwa PW4060
- System (JASC): 2300 · Communications System
- Part: Coax
- Condition: Damaged
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM INOPERATIVE BIT TEST SHOW STBD BSU FAIL LOW GAIN ONLY CIRCUIT BREAKER PANEL P11 H7, H9 PULLED & SAFE TIED.  REMOVED & REPLACED STBD BSU IAW AMM 23-25-17, NO HELP. CHECKED FWD & AFT COAX CABLES FROM STBD BSU FOUND CENTER PIN PULLED THRU CONNECTOR AT POS NR 4, M1802 FWD CABLE ASSEMBLY.  CAPPED & STOWED COAX AT POS NR 4.
